# SDR VQIA201802270009

- Difficulty date: December 15, 2017
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N635VA
- Make and model: Airbus A320-214
- Aircraft serial: 3398
- Engine: Cfmint CFM565B4
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Missing
- Location: L2 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT,  DOOR SLIDE IS BULGING ON L2 DOOR, CANNOT SECURE DOOR SLIDE COVER BECAUSE OF IT, PER INFLIGHT CREW REPORTING AND VISUAL INDICATOR ON FWD SIDE OF GIRT BAR MISSING.  DOOR SLIDE REMOVED IAW AMM 25-62-44 PB 401.  INSTALLATION ON ITEM 3 OF LOG PAGE 1104387.  REPLACED GIRT BAR WITH VISUAL INDICATOR INSTALLED TOGETHER AS ASSEMBLY WITH ESCAPE SLIDE REF TO ITEM 3 LOG PAGE 1104387.  L2 DOOR ESCAPE SLIDE INSTALLED IAW 25-62-44 PB 401.  OPS CHECK COMPLIED WITH.  OK FOR SERVICE.
